# SDR ASAA2022040237880

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,959 hours, 9,807 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: None
- Part number: 1821M59P06
- Part serial: GRTV8071
- Condition: Leaking
- Location: #1 Engine
- Part time: 35,946 hours, 10,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK DURING ENGINE START ON #1 ENGINE OF THE PILOT VERIFIED LEAK COMING FROM #1 ENGINE HPTACC VALVE DRAIN AFTER MAINTENANCE IDLE POWER LEAK REF B737-900 AMM 71-00-00-700-801-100. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HPTACC REF B737-900 AMM 75-21-01OPS AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED.
